# SDR USAAF96060

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indicator
- Part number: SK3852
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MCI - FLT 1193 - UPON GEAR EXTENSION, CREW RECEIVED NOSE GEAR GREEN LIGHT AND THEN THE LIGHT EXTINGUISHED.  ALL OTHER GEAR INDICATION WERE EXTINGUISHED.  CREW PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE AND TWO TOWER FLY BYS.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX REPLACED THE LANDING GEAR INDICATOR.  (M)
